| Model Number |
SA60AT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during a cataract surgery with intraocular lens (iol) implantation, amputation of the artificial lens haptic was observed during implantation into the lens capsule.There had been no impact to the patient.The surgery was completed on the same day.Additional information has been requested.